About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 404635, 3 pages
http://dx.doi.org/10.1155/2013/404635
Research Article

Introduction to Higher-Order Iterative Methods for Finding Multiple Roots of Nonlinear Equations

Padé Research Centre, 39 Deanswood Hill, Leeds, West Yorkshire LS17 5JS, UK

Received 28 September 2012; Accepted 19 November 2012

Academic Editor: Petr Ekel

Copyright © 2013 Rajinder Thukral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce two higher-order iterative methods for finding multiple zeros of nonlinear equations. Per iteration the new methods require three evaluations of function and one of its first derivatives. It is proved that the two methods have a convergence of order five or six.